Composition
Active ingredients:
paracetamol 500 mg; caffeine 65 mg.
Auxiliary substances:
sorbitol,
sodium saccharinate,
sodium bicarbonate,
povidone,
sodium lauryl sulfate,
dimethicone,
citric acid,
sodium carbonate.
Pharmacological action
Analgesic-antipyretic combined composition, contains a combination of two active ingredients: paracetamol and caffeine. It has an antipyretic and analgesic effect. Paracetamol blocks COX in the central nervous system, affecting the centers of pain and thermoregulation (in inflamed tissues, cellular peroxidases neutralize the effect of paracetamol on COX), which explains the almost complete absence of an anti-inflammatory effect. The lack of influence on prostaglandin synthesis in peripheral tissues means that it has no negative effect on water-salt metabolism (sodium and water retention) and the gastrointestinal mucosa. Caffeine stimulates the psychomotor centers of the brain, has an analeptic effect, enhances the effect of analgesics, eliminates drowsiness and fatigue, increases physical and mental performance.
Clinical pharmacology
Paracetamol is rapidly and almost completely absorbed from the gastrointestinal tract, the distribution in body fluids is relatively uniform. The binding of paracetamol to plasma proteins is minimal at therapeutic concentrations. Paracetamol is metabolized in the liver and excreted in the urine as glucuronide and sulfate metabolites – less than 5% is excreted unchanged. T1 / 2 when taking a therapeutic dose is 2-3 hours. Caffeine is quickly absorbed from the gastrointestinal tract and distributed throughout the body. Caffeine is almost completely metabolized in the liver by oxidation and demethylation as metabolites that are excreted in the urine. T1 / 2 is 4-9 hours.
Indications
- Headache;
- migraine;
- toothache;
- lower back pain;
- neuralgia;
- muscle and rheumatic pain;
- painful menstruation;
- sore throat;
- symptomatic treatment of colds and flu (to reduce elevated body temperature).
Use during pregnancy and lactation
Solpadein Fast contains caffeine. When taking caffeine, there is a high risk of having a child with a low body weight, the risk of spontaneous abortion. Once in breast milk, caffeine can have a stimulating effect on a breastfed baby. Solpadein Fast should not be used during pregnancy and lactation (breastfeeding).
Contraindications
- Severe liver function disorders;
- severe renal function disorders;
- arterial hypertension;
- glaucoma;
- sleep disorders;
- epilepsy;
- children under 12 years of age;
- hypersensitivity to the components of the drug.
The drug should be used with caution in patients with benign hyperbilirubinemia (including Gilbert’s syndrome), viral hepatitis, alcoholic liver damage, glucose-6-phosphate dehydrogenase deficiency, and alcoholism.
Side effects
At the recommended doses, the drug is usually well tolerated. Determining the frequency of side effects: very common (≥1/10), common (≥1/100 and <1/10), uncommon (≥1/1000 and <1/100), rare (≥1/10 000 and <1/1000), very rare (≥1/100 000 andThe following side effects were detected spontaneously during post-marketing use of the drug. Paracetamol-allergic reactions: very rarely-skin rash, angioedema (angioedema), Stevens-Johnson syndrome, anaphylaxis. From the hematopoietic system: very rarely – leukopenia, thrombocytopenia, methemoglobinemia, agranulocytosis, hemolytic anemia. From the respiratory system: very rarely – bronchospasm (in patients with hypersensitivity to acetylsalicylic acid and NSAIDs). From the side of the hepatobiliary system: very rarely – impaired liver function. Long-term use in high doses increases the likelihood of hepatotoxic effects, nephrotoxic effects and pancytopenia. Also, in cases of long-term use in high doses, monitoring of the blood picture is necessary. Caffeine may cause dyspeptic symptoms (including nausea, epigastric pain), increased excitability, dizziness, sleep disorders, tachycardia. Excessive consumption of caffeinated foods (including tea, coffee) while taking the drug may cause anxiety, anxiety, irritability, insomnia, headache, digestive disorders, tachycardia, and cardiac arrhythmia. If you experience any of the listed side effects, you should stop taking the drug and immediately consult a doctor.
Interaction
When taken regularly for a long time, the drug increases the effect of indirect anticoagulants (warfarin and other coumarins), which increases the risk of bleeding. Episodic use of a single dose of the drug does not significantly affect the effect of indirect anticoagulants. The drug enhances the effect of MAO inhibitors. Barbiturates, carbamazepine, phenytoin, primidone, ethanol, rifampicin, phenylbutazone, St. John’s wort, tricyclic antidepressants and other inducers of microsomal oxidation increase the production of hydroxylated active metabolites, causing the possibility of severe liver damage with small overdoses of paracetamol (5 g or more). Microsomal oxidation inhibitors (cimetidine) reduce the risk of hepatotoxic effects. Under the influence of paracetamol, the elimination time of chloramphenicol increases by 5 times. Caffeine accelerates the absorption of ergotamine. Concomitant use of paracetamol and alcoholic beverages increases the risk of hepatotoxic effects and acute pancreatitis. Metoclopramide and domperidone increase, and colestyramine reduces the rate of absorption of paracetamol. The drug may reduce the effectiveness of uricosuric drugs.
How to take, course of use and dosage
Solpadein Fast soluble tablets should be dissolved in at least 100 ml (half a glass) of water before ingestion. Adults (including the elderly) and children over 12 years of age are prescribed 1-2 tablets 3-4 times a day, if necessary. The interval between doses is at least 4 hours. The maximum single dose is 2 tablets, the maximum daily dose is 8 tablets. The drug is not recommended to be used for more than five days as an analgesic and for more than three days as an antipyretic without a doctor’s prescription and supervision. Increasing the daily dose of the drug or the duration of treatment is possible only under the supervision of a doctor.
Overdose
Symptoms caused by paracetamol: within 24 hours, pallor of the skin, nausea, vomiting, anorexia, stomach pain are possible; after 1-2 days, signs of liver damage may appear (pain in the liver, increased activity of liver enzymes). There may be a violation of carbohydrate metabolism and signs of metabolic acidosis. In adult patients, liver damage develops after taking more than 10 g of paracetamol. In the presence of factors affecting the toxicity of paracetamol to the liver, liver damage is possible after taking paracetamol in an amount of 5 g or more. In severe cases of overdose, encephalopathy, bleeding, hypoglycemia, brain edema can develop, up to a fatal outcome. It is possible to develop acute renal failure with acute tubular necrosis, the characteristic signs of which are pain in the lumbar region, hematuria, proteinuria, while severe liver damage may be absent. There are reports of cases of cardiac arrhythmias, pancreatitis. Treatment: if an overdose is suspected, even in the absence of pronounced first symptoms, it is necessary to stop using the drug and immediately seek medical help. Gastric lavage and use of enterosorbents (activated charcoal, polyphepan) are recommended within 1 hour after overdose. It is necessary to determine the concentration of paracetamol in the blood plasma, but not earlier than 4 hours after overdose (earlier results are unreliable). use of acetylcysteine within 24 hours after overdose. The maximum protective effect is provided during the first 8 hours after an overdose; over time, the effectiveness of the antidote drops sharply. If necessary, acetylcysteine is administered intravenously. If there is no vomiting before the patient is admitted to the hospital, methionine may be used. The need for additional therapeutic measures (further use of methionine, intravenous use of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after taking it. Treatment of patients with severe hepatic impairment 24 hours after taking paracetamol should be carried out in conjunction with specialists of the toxicology center or specialized department of liver diseases. Caffeine-related symptoms: epigastric pain, vomiting, frequent urination, tachycardia, arrhythmia, central nervous system stimulation (insomnia, restlessness, agitation, anxiety, increased neuro-reflex excitability, tremors and convulsions). However, it should be borne in mind that the appearance of clinically significant symptoms of caffeine overdose when taking this drug is always associated with severe liver damage due to an overdose of paracetamol. Treatment: there is no specific antidote. Treatment includes supportive measures, such as drinking plenty of water and maintaining vital signs. For 1 hour to 4 hours after an overdose, the use of activated carbon is recommended. To reduce the effects of caffeine overdose on CNS function, intravenous sedation is recommended.
Description
Tablets are white, flat, with the edge cut off around the circumference and a risk on one side.
Special instructions
If there is no improvement in the condition when taking the drug or the headache becomes permanent, you should consult a doctor.While taking the drug, excessive consumption of caffeinated foods (including tea, coffee) is not recommended, as this can lead to anxiety, anxiety, irritability, insomnia, headache, gastrointestinal disorders, tachycardia, and cardiac arrhythmia. In cases of long-term use in high doses, monitoring of the blood picture is necessary. Glutathione deficiency due to eating disorders, cystic fibrosis, HIV infection, starvation, exhaustion causes the possibility of severe liver damage with small overdoses of paracetamol (5 g or more). The drug should not be taken simultaneously with other paracetamol-containing drugs. In order to avoid toxic liver damage, paracetamol should not be combined with the intake of alcoholic beverages, as well as taken by people who are prone to chronic alcohol consumption. Patients suffering from atonic bronchial asthma and hay fever have an increased risk of developing allergic reactions. In patients with renal insufficiency, the drug should be used with caution and only after consulting a doctor. When taking the drug, patients with non-alcoholic cirrhosis of the liver have a high risk of overdose. When performing tests for uric acid and blood glucose, you should inform your doctor about taking the drug. While taking the drug, it is possible to change the results of athletes ‘ doping control tests.
Product form
2 pcs. – laminated strips (6) – cardboard bundles.
Storage conditions
Keep out of reach of children at a temperature not exceeding 25°C.
Shelf
life is 4 years. Do not use after the expiration date indicated on the package.
Active ingredient
Caffeine, Paracetamol
Dosage form
soluble tablets
Indications
Neuralgia, Flu, Toothache, Headache, Fever, Painful Menstruation, Joint Pain, Myalgia, Acute respiratory viral infections
Best price for Solpadeine Fast analgesic, Soluble tablets 12pcs in our online pharmacy!
Side effects of Solpadeine Fast analgesic, Soluble tablets 12pcs.
Reviews
There are no reviews yet